Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20038
Title: On a universal solution to the reflection equation
Authors: Donin, J
Mudrov, AI
Kulish, PP
First Published: Mar-2003
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2003, 63 (3), pp. 179-194
DOI Link: 10.1023/A:1024438101617
ISSN: 0377-9017
Links: http://hdl.handle.net/2381/20038
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.